# SDR GTIA2016111501665

- Difficulty date: November 15, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 8,428 hours, 3,790 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Seat 16abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DROPPED ROW 16ABC. PERFORMED OPERATIONAL TEST OF MANUAL MASK RELASE IAW AMM 35-23-00. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
